# SDR IXXA2024073102

- Difficulty date: June 25, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T333088
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FORWARD ENTRY DOOR AFT LOWER CORNER FUSELAGE SKIN EXTENDING FROM FASTENER IN 10 O'CLOCK POSITION
